# SDR UIEA2020071501553

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,724 hours, 11,335 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS: R ENG BLEED OFF PERFORMED AIR SUPPLY BOX BITE TEST IAW FIM 36-20-00.  PERFORMED ENGINE RUN UP.  NO FAULTS AT THIS TIME.
